MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PATELLA TRIAL HANDLE; ATTUNE INSTRUMENTS : PATELLA HANDLE/CLAMPS

DEPUY IRELAND 9616671 ATTUNE PATELLA TRIAL HANDLE; ATTUNE INSTRUMENTS : PATELLA HANDLE/CLAMPS
Catalog Number 254501056
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken instruments in consignment trays.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PATELLA TRIAL HANDLE
Common Device Name
ATTUNE INSTRUMENTS : PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8357389
Report Number1818910-2019-85289
Device Sequence Number13900449
Product Code LXH
UDI-Device Identifier10603295442943
UDI-Public10603295442943
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1